MathSciNet Relay Station
MathSciNet bibliographic data
MR1990634 (2004e:58056) 58J50 (35J10 35P20)
Shen, Zhongwei The spectrum of Schrödinger operators with positive potentials in Riemannian manifolds. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3447–3456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement